Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 171, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 19, 2012, 3:14 PM EDT for Magoffin County, Morgan County, Wolfe County, Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 3:14 PM EDT (19:14 UTC)
- Expired
- Jul 19, 2012, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Magoffin County, KY, Morgan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:20 PM EDT | TSTM WND DMG | Helechawa, KY | TREE DOWN ON WILSON BRANCH ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
335 WUUS53 KJKL 191914 SVRJKL KYC153-175-237-192000- /O.NEW.KJKL.SV.W.0171.120719T1914Z-120719T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 314 PM EDT THU JUL 19 2012 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY... SOUTHERN MORGAN COUNTY IN SOUTHEAST KENTUCKY... EAST CENTRAL WOLFE COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 400 PM EDT * AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEKIN...OR 8 MILES WEST OF WEST LIBERTY...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MIZE...REXVILLE...DAYSBORO...GRASSY CREEK...LOWER GILMORE... DEMUND...SALEM...SELLARS...NICKELL...HELECHAWA...LIZZIELANE...LEE CITY...GREEAR...PANAMA...PAYTON...ADELE...STACY FORK...MALONE... BELKNAP AND CANNEL CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3785 8301 3765 8317 3778 8345 3790 8334 TIME...MOT...LOC 1914Z 281DEG 14KT 3788 8339 WIND...HAIL 60MPH <.50IN $$ SHALLENBERGER
2 follow-up statements
341
WWUS53 KJKL 191934
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
334 PM EDT THU JUL 19 2012
KYC153-175-237-192000-
/O.CON.KJKL.SV.W.0171.000000T0000Z-120719T2000Z/
MAGOFFIN KY-MORGAN KY-WOLFE KY-
334 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WOLFE...SOUTH CENTRAL MORGAN AND WEST CENTRAL MAGOFFIN COUNTIES UNTIL
400 PM EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKESVILLE TO BELKNAP TO TRENT...
MOVING SOUTH AT 20 MPH. INDIVIDUAL STORM IN THE LINE WERE MOVING TO
THE EAST.
LOCATIONS IMPACTED INCLUDE...
BURKHART...FRITZ...SEILTZ...DALE...EUGENE AND PUNCHEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3784 8339 3780 8305 3765 8317 3778 8345
TIME...MOT...LOC 1934Z 358DEG 16KT 3772 8308 3772 8330
3775 8342
WIND...HAIL 60MPH 1.00IN
$$
HAL484
WWUS53 KJKL 191957
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT THU JUL 19 2012
KYC153-175-237-192007-
/O.EXP.KJKL.SV.W.0171.000000T0000Z-120719T2000Z/
MAGOFFIN KY-MORGAN KY-WOLFE KY-
357 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOLFE...SOUTH
CENTRAL MORGAN AND WEST CENTRAL MAGOFFIN COUNTIES WILL EXPIRE AT 400
PM EDT...
THE SEVERE PORTION OF THE LINE OF STORMS WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3784 8339 3780 8305 3765 8317 3778 8345
TIME...MOT...LOC 1957Z 358DEG 16KT 3762 8308 3762 8330
3765 8342
$$
HALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:10 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 19, 3:10 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 310 PM EDT THU JUL 19 2012 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 252 PM EDT THU JUL 19 2012 SHOWERS AND THUNDERSTORMSPUSHING THRU NORTHERN KENTUCKY GENERALLY NORTH OF THE MOUNTIAN PARKWAY. MODELS INDICATING THE BEST ACTIVITY SHOULD BE THERE WITH NUMEROUS STORMS SOUTH OF THIS AREA. CURRENT ACTIVITY SOUTH OF THE MOUNTAIN PARKWAY IS ISOLATED BUT THE AIR MASS IS PRIMED AND READY AS SOON AS DAYTIME HEATING CAN PUSH TEMPERATURES PAST CONVECTIVE INITIATION. ONCE THE FIRST STORM OCCUR...EXPECT OUTFLOWS TO RAPIDLY EXPAND THE AREA OF COVERAGE. AREA OF LOW PRESSURE PUSHING ACROSS THE UPPER OHIO RIVER VALLEY IS DRAGGING A COLD FRONT INTO THE COMMONWEALTH. EXPECT ANY RANDOM ACTIVITY TO BECOME MORE ORGANIZED WITH THE INFLUENCE OF THE FRONT. COLD FRONT APPEARS TO BE PROGRESSIVE AND SHOULD BE THRU THE AREA BY MIDNIGHT FRIDAY NIGHT WITH MOST OF THE ACTIVITY CROSSING THE HIGH COUNTRY INTO THE VALLEYS OF TN/VA/WVA. MAY SEE A FEW LINGERING SHRA IN THE FAVORED UPSLOPE REGION OF BLACK MOUNTAIN FOR A BIT AFTER MIDNIGHT BUT RAINFALL WILL BE LIGHT. BLOCKING BERMUDA HIGH WILL FORCE THE LOW PRESSURE UP THE EASTERN SEABOARD AND WILL HANG THE FRONT OVER SRN TENN. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 258 PM EDT THU JUL 19 2012 LONG TERM FCST LOOKS TO START QUIETLY BUT THE UPPER AIR TRANSITIONS INTO NORTHWEST FLOW WITH NUMEROUS SHORT WAVES TRCKING OUT OF THE NRN PLAINS TOWARDS ERN KY. TIMING OF EACH SHORT WAVE WILL BE PROBLEMATIC AND WILL KEEP POPS MORE GENERIC UNTIL A CLEARER PICTURE BECOMES EVIDENT. MODELS IN GOOD AGREEMENT THAT HIGH PRESSURE WILL BUILD INTO THE SRN PLAINS AT 50H AND THEN EASE TO THE LOWER MISS VALLEY. THIS WILL FORCE MORE OF THE SHORT WAVE ENERGY FROM THE NORTHWEST FLOW FARTHER NORTH WITH MOST OF THE ENERGY CROSSING THRU THE MIDWEST CORN BELT NORTH OF THE OHIO RIVER. STILL ENOUGH ENERGY AND WARM...MOIST CONDITIONS IN ERN KY TO KEEP THE THREAT OF STORMS...EVEN IF LOW CHANCE...IN THE FCST. EXPECT MOST ACTIVITY TO BE DIURNAL WITH AFTERNOON HEATING THE PRIMARY TRIGGER FOR CONVECTION. WITH NORTHWEST FLOW DOMINATING...EXPECT HIGH TEMPS TO START NEAR NORMAL AND THEN SLOWLY CLIMB AS THE WEEK PROGRESSES WITH THE BUILDING HIGH PUSHING INTO THE OH/TN VALLEYS. BY MID WEEK HIGHS WILL CLIMB TO NEAR 90 BUT THEN SHOULD NOT CLIMB MUCH HIGHER AS AFTERNOON CONVECTION WILL STALL THE CLIMBING MERCURY. OVERNIGHT LOWS WILL REMAIN CONSTANT IN THE LOWER 70S AS THE DEWPOINT TEMPS WILL CONSTRICT THE DROPPING TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 135 PM EDT THU JUL 19 2012 WITH JUST A BIT OF DAYTIME HEATING...ISOLATED SHOWERS AND STORMS HAVE STARTED TO DEVELOP AND SHOULD BECOME RATHER NUMEROUS BY THIS AFTERNOON. THREATS WITH THESE STORMS WILL BE HEAVY RAIN WITH VIS AND OR CIG POSSIBLY BRIEFLY DOWN AS LOW AS LIFR OR VLIFR. WITH LOSS OF DAYTIME HEATING...CONDITIONS SHOULD IMPROVE TO VFR AROUND 00Z. MVFR OR LOWER VALLEY FOG IS POSSIBLE TOWARDS MORNING. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KYZ079-080-083>088- 107-109-110-112-113-115>120. && SHORT TERM...DUSTY LONG TERM....DUSTY AVIATION...DUSTY
Hazardous weather outlook, Jul 19, 4:07 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 407 AM EDT THU JUL 19 2012 KYZ044-050>052-058>060-068-069-104-106-108-111-114-201115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-ELLIOTT-MORGAN-WOLFE-LEE-OWSLEY- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...CAMPTON... BEATTYVILLE...BOONEVILLE 407 AM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. SOME THUNDERSTORMS ON FRIDAY MAY CONTAIN HEAVY RAIN AND PRODUCE LOCALIZED FLOODING...WITH DITCHES AND LOW WATER CROSSINGS RUNNING FULL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY INSTANCES OF FLOODING OR DAMAGING WINDS TODAY OR FRIDAY TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ079-080-083>088-107-109-110-112-113-115>120-201115- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-JOHNSON- MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG... JACKSON...HINDMAN...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 407 AM EDT THU JUL 19 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL AND DAMAGING WINDS THE PRIMARY THREATS. THERE IS ALSO THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN LOCATIONS WHERE HEAVY RAIN HAS ALREADY FALLEN OVER THE PAST SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. SOME THUNDERSTORMS ON FRIDAY COULD BE SEVERE...WITH DAMAGING WINDS AND LOCALIZED FLASH FLOODING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY INSTANCES OF FLOODING OR DAMAGING WINDS TODAY OR FRIDAY TO THE NATIONAL WEATHER SERVICE IN JACKSON. AR
In the hours before
Special weather statement, Jul 19, 12:31 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1231 PM EDT THU JUL 19 2012 KYZ044-191715- FLEMING- 1231 PM EDT THU JUL 19 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 115 PM EDT THURSDAY AFTERNOON... NORTHERN FLEMING. AT 1231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF NEPTON...OR 13 MILES NORTHWEST OF FLEMINGSBURG...MOVING EAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CRAINTOWN AROUND 1245 PM EDT...FLEMINGSBURG AROUND 1250 PM EDT...DALESBURG AROUND 1255 PM EDT...MOUNT CARMEL AROUND 100 PM EDT...FOXPORT AROUND 110 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL UP TO THE SIZE OF PENNIES IN THESE AREAS. SHALLENBERGER
Special weather statement, Jul 19, 1:24 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 124 PM EDT THU JUL 19 2012 KYZ044-052-104-106-191815- ROWAN-ELLIOTT-FLEMING-MORGAN- 124 PM EDT THU JUL 19 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 215 PM EDT THURSDAY AFTERNOON... NORTH CENTRAL MORGAN... ROWAN... ELLIOTT AND SOUTHEASTERN FLEMING. AT 125 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HALDEMAN...OR 7 MILES NORTHEAST OF MOREHEAD...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VALE AROUND 130 PM EDT...ELLIOTTVILLE AROUND 135 PM EDT...FARLEY AROUND 140 PM EDT... STARK AROUND 145 PM EDT...NEWFOUNDLAND AROUND 150 PM EDT... RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. SHALLENBERGER
Special weather statement, Jul 19, 2:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 214 PM EDT THU JUL 19 2012 KYZ052-060-104-106-109-191900- MENIFEE-ROWAN-ELLIOTT-MAGOFFIN-MORGAN- 214 PM EDT THU JUL 19 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 300 PM EDT THURSDAY AFTERNOON... NORTH CENTRAL MAGOFFIN... NORTHEASTERN MENIFEE... MORGAN... EXTREME SOUTH CENTRAL ROWAN AND SOUTHWESTERN ELLIOTT. AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PARAGON...OR 10 MILES NORTHWEST OF WEST LIBERTY...MOVING EAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ZAG AROUND 220 PM EDT...YOCUM AROUND 225 PM EDT...POMP AROUND 230 PM EDT...LICK BRANCH AROUND 235 PM EDT...LENOX AROUND 240 PM EDT... RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. SHALLENBERGER
Local storm report, Jul 19, 3:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 4 N WEST LIBERTY 37.97N 83.27W
07/19/2012 MORGAN KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 7.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:49 PM EDT | Areal Flood Advisory | JKL | Elliott, Fleming, Rowan | 2 hr |
| Jul 19, 2:22 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 38 min |
| Jul 19, 2:53 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Wolfe | 52 min |
| Jul 19, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Montgomery, Powell, Wolfe | 50 min |
| Jul 19, 3:31 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 44 min |
| Jul 19, 3:32 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Menifee, Morgan, Powell and 1 more | 3 hr |
| Jul 19, 4:13 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Magoffin, Perry | 47 min |
| Jul 19, 4:25 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin | 109 min |
| Jul 19, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 38 min |
| Jul 19, 5:11 PM EDT | Areal Flood Advisory | JKL | Pike | 3 hr |
| Jul 19, 5:17 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Letcher, Perry | 3 hr |
| Jul 19, 5:18 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie, Owsley, Perry | 42 min |
| Jul 19, 5:26 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Laurel, Lee, Owsley, Rockcastle | 49 min |
| Jul 19, 6:47 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Letcher | 3 hr |
| Jul 19, 7:30 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Laurel | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.